# SDR SWAA2025100821742

- Difficulty date: October 5, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 27,076 hours, 13,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4 CABIN EMERGENCY FLASHLIGHT WILL NOT TEST.   INSPECTED AND RESECURED ALL EMERGENCY FLASHLIGHTS OPS CHECK GOOD REF AMM 25-64-00.
